# SDR AALA202109217994

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 23,694 hours, 9,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 26A EMERGENCY LIGHT COVER PULLED OFF. REPLACED EMERGENCY LIGHT ASSEMBLY.
